| Model Number |
SUPER |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
Event or Problem Description
Consumer reported that upon removal multiple tampons fell apart leaving pieces inside her vaginal cavity.She was able to manually remove the remaining tampon pieces.She did not seek medical attention and did not experience any adverse health effects.